# SDR CA151102006

- Difficulty date: October 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 42,784 hours
- Engine: Cfmint CFM565B4
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320282
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED ALL THE WAY ACROSS.  ALONG THE LOWER HALF F/O OUTER PANE OF WINDSHIELD CRACKED.  GOOD VISIBILITY CRACK IS WELL DEFINED IT IS NOT KNOWN IF THIS HAPPENED IN CRUISE OR WAS THERE PRIOR TO FLIGHT.  RESOLUTION INSTALLED RT WINDSHILD IAW AMM 56-11-11-400-001-A.
